# SDR 95ZZZW455

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 1763-1778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR RT SIDE FLOOR SUPPORT BEAM BETWEEN STATION 1763 AND STATION 1778 AFT OF 2ND SEAT TRACK HAS CORROSION.  REMOVED DAMAGED AREA CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED REPAIR PER SRM 51-50-02.
